advertisement
Question
Posted by: leela | 2009-09-26

hair loss due to BCP

Hi there,

i stopped taking birth cntrol pills 3 months ago but the hair loss has not stopped. how long after stopping the pill does the hair loss stop. my doctor has advised that hair falls out after stopping it too.

also it seems to shed more during my period. i have taken numerous blood tests with diff drs gynae , gp, dermatoloist and there is no hormone imbalance a slight iron shortage which i am taking autrin for.

Is this hairloss reversable too?when should the hair loss stop?



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Leela

Please refer to the following link for a detailed explanation to all your questions: http://www.wdxcyber.com/napear03.htm

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement